MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number AVEA
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Vyaire field service representative (fsr) went onsite and evaluated the ventilator.Fsr noticed that while running operational verification procedure (ovp), vte was out of specification.Fsr calibrated all transducers and still out if specification and ran exhalation characterization and it failed 3 times.Fsr replaced exhalation valve and vte was still out of specification.Fsr detected that the flow sensor was loose, replaced exhalation flow sensor, bulkhead connector assembly, manifold exhalation, diaphragm, flow sensor and replaced purple rubber elbow with blue one.Vte was still out of spec.Replaced gas delivery engine (gde) and ran ovp.All tested ok.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported the tidal volume of the avea ventilator is low.Patient involvement is unknown at this time.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9946289
Report Number2021710-2020-11771
Device Sequence Number2628882
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20091201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue NumberAVEA COMP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1